Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Good day to you all

Long story short, been 5 months and 7 days on accutane 30mg per day for moderate persistent cystic acne, and even i still get 1-2 actives a week, things are clearing and they dissapear within the next 2-4 days, on the other hand i still have lots of ugly red marks from my past breakout within the treatment.

But my worst fear has happened today, a cyst is forming on my cheek, red and swollen the kind that usually leaves a mark/scar, and im annoyed now cause havent had a cyst in around 2 1/2 months.

¿Any tips to treat it? Not really sure to put anything on it cause the danger of a bright red mark or scar due to the tane, apart from a pill of ibuprofen and ice, ¿what can i do?.

Im pretty depressed to develop a big cyst so far into the treatment, not to mention im at work atm and im feeling even worse (you know the feeling).

Thanks in advance.

P.D: Sorry for the spelling :).

Edited by Cristalized
Link to comment
Share on other sites

Hey

I experienced the same a few weeks ago - I was nearing the end of my 6 month treatment (I finished 2 weeks ago) and poof, a cyst appeared on my forehead. I was hugely bothered and immediately thought the treatment hadn't worked and that I'd probably relapse, since I hadn't had a pimple in last 1½ month - but honestly, it has worked wonders. I treated it as usual and it was gone within a week and a half - and I haven't seen the shadow of blackheads, pimples, cysts or oily skin since I've stopped my treatment.

I know it's a bother - especially that long into treatment - but think of much your skin has improved in the past months (I presume it has?), that the cyst just might be the last you'll ever see (I hope mine was!) and that your skin can continue to improve after you've finished your treatment.

:)

Link to comment
Share on other sites

Thanks for the encouragement words, i started to think i was the unique to have a cyst so far into the treatment.

¿How did you treat it? Cause around month 3 i had a massive breakout of cysts and got some nasty bright red marks on my cheeks that i dont want to repeat.

Yesterday i took a pill of Ibuprofen and used some ice (did nothing) but didnt put anything on it yet, how about an antibiotic ointment? dont want to use bp or whatever that can damage the skin cause the effects of tane.

Thanks a lot mate. :boohoo:

P.d: ¿How about your dosage? I´ve been on 30mg for the entire time during this 5 months for a total of 7.

Edited by Cristalized
Link to comment
Share on other sites

I put on some BP and RetinA - my skin could handle that during treatment - but only because I didn't have an antibiotic as topical, that usually works better for my cycts. I did try with ice and ibuprofen as well, to no effect - as usual. So yeah - try with an antibiotic oinment, that usually works for me :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×